# SDR SWAA073212

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 54,527 hours, 54,544 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727C, STR 5L.  R&R STRINGER CLIP PER SRM.
